MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 3.5MM AGGRESSIVE PLUS 5PK; ATHROSCOPIC SHAVER SYSTEM BLADE

MEDOS INTERNATIONAL SàRL 3.5MM AGGRESSIVE PLUS 5PK; ATHROSCOPIC SHAVER SYSTEM BLADE
Model Number 283319
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 08/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).The expiration date is unknown.
 
Event or Problem Description
It was reported by the affiliate via complaint submission tool that during a knee arthroscopy with meniscal repair the 3.5 mm aggressive plus 5pk did not suction, blade was full.Procedure was completed, however a surgical delayed of 5 minutes was reported.No patient consequence was reported.No additional information provided.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary
=
> the device was received for evaluation.Visual inspection confirms that the proximal end of the inner blade was clogged with a foreign matter that appeared to be the same plastic material that the hub was made from.The complaint device was reviewed with the plastic molding engineer that is responsible for the product.This would not allow fluid to flow through the device and create the suction issue.This issue has been escalated to a capa.This complaint can be confirmed.A manufacturing record evaluation was performed for the finished device lot and product number, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot
=
> a manufacturing record evaluation was performed for the finished device lot and product number, and no non-conformances were identified.

Brand Name
3.5MM AGGRESSIVE PLUS 5PK
Common Device Name
ATHROSCOPIC SHAVER SYSTEM BLADE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9136699
Report Number1221934-2019-58688
Device Sequence Number16940358
Product Code HRX
UDI-Device Identifier10886705027231
UDI-Public10886705027231
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K131191
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number283319
Device Catalogue Number283319
Device Lot NumberA1811011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2019
Initial Date Received by Manufacturer 09/02/2019
Supplement Date Received by Manufacturer02/06/2020
Initial Report FDA Received Date09/30/2019
Supplement Report FDA Received Date02/07/2020
Patient Sequence Number1